Stable splitting of the space of polynomials with roots of bounded multiplicity

Martin Guest, A. Kozlowski, K. Yamaguchi

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)351-366
Number of pages16
JournalJournal of Mathematics of Kyoto University
Volume38
Issue number2
Publication statusPublished - 1998 Jul
Externally publishedYes

Fingerprint

Multiplicity
Roots
Polynomial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stable splitting of the space of polynomials with roots of bounded multiplicity. / Guest, Martin; Kozlowski, A.; Yamaguchi, K.

In: Journal of Mathematics of Kyoto University, Vol. 38, No. 2, 07.1998, p. 351-366.

Research output: Contribution to journalArticle

@article{4ccc0d3c29334423a772b23522302561,
title = "Stable splitting of the space of polynomials with roots of bounded multiplicity",
author = "Martin Guest and A. Kozlowski and K. Yamaguchi",
year = "1998",
month = "7",
language = "English",
volume = "38",
pages = "351--366",
journal = "Kyoto Journal of Mathematics",
issn = "2156-2261",
publisher = "Kyoto University",
number = "2",

}

TY - JOUR

T1 - Stable splitting of the space of polynomials with roots of bounded multiplicity

AU - Guest, Martin

AU - Kozlowski, A.

AU - Yamaguchi, K.

PY - 1998/7

Y1 - 1998/7

UR - http://www.scopus.com/inward/record.url?scp=0032270071&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032270071&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032270071

VL - 38

SP - 351

EP - 366

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 2156-2261

IS - 2

ER -